# SDR ALGA2015122137489

- Difficulty date: December 17, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N862AL
- Make and model: Skrsky S76C
- Aircraft serial: 760531
- Engine: Tmeca ARRIEL2S1
- System (JASC): 7921 · Engine Oil Cooler
- Part: Duct
- Condition: Disconnected
- Location: Oil Cooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE CHECK PILOT NOTICED NR 2 ENG TEMP AT 92 DEG, OIL PRESS 52 PSI.  DURING DESCENT TEMP ROSE TO 100 DEG & PRESS DROPPED TO 42 PSI.  FLIGHT DIVERTED, RECONNECTED NR 2 ENG OIL COOLER DUCT.
